Can continuous-time stationary stable processes have discrete linear representations?
Vladas Pipiras,
Murad S. Taqqu and
Patrice Abry
Statistics & Probability Letters, 2003, vol. 64, issue 2, 147-157
Abstract:
We show that a non-trivial continuous-time strictly [alpha]-stable, [alpha][set membership, variant](0,2), stationary process cannot be represented in distribution as a discrete linear processwhere is a collection of deterministic functions and are independent strictly [alpha]-stable random variables. Analogous results hold for self-similar strictly [alpha]-stable processes and for strictly [alpha]-stable processes with stationary increments. As a consequence, the usual wavelet decomposition of Gaussian self-similar processes cannot be extended to the [alpha]-stable, [alpha]
Keywords: Stable; processes; Self-similarity; Stationarity; Minimal; spectral; representations; Flows; Cocycles (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(03)00146-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:64:y:2003:i:2:p:147-157
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().